Alert archive / Alabama / Red Flag Warnings in 2015

Red Flag Warning 6, NWS Tallahassee, FL

February 19, 20155 counties in Alabama; Leon County, Wakulla County, Walton County, Florida

NWS Tallahassee, FL issued this red flag warning at Feb 19, 2015, 2:23 PM CST for 5 counties in Alabama; Leon County, Wakulla County, Walton County, Florida. It took effect at Feb 20, 2015, 7:00 AM CST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 19, 2015, 2:23 PM CST (20:23 UTC)
In effect from
Feb 20, 2015, 7:00 AM CST
Expired
Feb 20, 2015, 6:00 PM CST
In force
11 hr
Issued by
NWS Tallahassee, FL

Counties Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Leon County, FL, Wakulla County, FL, Walton County, FL

The radar

The Ft Rucker radar (KEOX), 55 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.4 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2015-02-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2015-02-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -25 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2016 m above ground
0-6 km bulk shear
86 kt
0-1 km storm-relative helicity
-25 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

525 
WWUS82 KTAE 192023
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
323 PM EST THU FEB 19 2015

...RED FLAG WARNING CONTINUES IN EFFECT UNTIL 5 PM CST THIS 
AFTERNOON FOR WALTON COUNTY FLORIDA DUE TO LONG DURATIONS OF 
RELATIVE HUMIDITY BELOW 28 PERCENT CONCURRENT WITH ERC VALUES 
OF 37 OR GREATER...

...RED FLAG WARNING CONTINUES IN EFFECT UNTIL 6 PM CST THIS 
AFTERNOON FOR SOUTHEAST ALABAMA DUE TO LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 25 PERCENT...

...RED FLAG WARNING IS NOW EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON FOR WALTON COUNTY FLORIDA DUE TO LONG DURATIONS 
OF RELATIVE HUMIDITY BELOW 28 PERCENT CONCURRENT WITH ERC 
VALUES OF 37 OR GREATER...

...RED FLAG WARNING IS NOW IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON FOR SOUTHEAST ALABAMA DUE TO LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 25 PERCENT...

.RED FLAG CONDITIONS WILL LIKELY BE MET ONCE AGAIN ACROSS THE
SOUTHEAST CORNER OF ALABAMA AND WALTON COUNTY IN THE FLORIDA
PANHANDLE AND THE RESPECTIVE FIRE WEATHER WATCHES HAVE BEEN
UPGRADED TO A RED FLAG WARNING ON FRIDAY. THE DRY AIRMASS WILL
CONTINUE TO ENCOMPASS THE REMAINDER OF THE TRI-STATE REGION ON
FRIDAY BUT RED FLAG CRITERIA WILL NOT BE MET DUE TO LIGHT WINDS
AND HIGHER AVAILABLE FUEL MOISTURE.

ALZ065>069-200000-
/O.UPG.KTAE.FW.A.0004.150220T1600Z-150220T2300Z/
/O.NEW.KTAE.FW.W.0006.150220T1600Z-150220T2300Z/
/O.CON.KTAE.FW.W.0005.000000T0000Z-150220T0000Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
223 PM CST THU FEB 19 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING
FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT FOR FIRE
WEATHER ZONES 065...066... 067...068 AND 069...

...RED FLAG WARNING IS NOW IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON FOR SOUTHEAST ALABAMA DUE TO LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 25 PERCENT...

* HUMIDITY...MINIMUM 17 TO 19 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

FLZ007-008-108-200000-
/O.UPG.KTAE.FW.A.0004.150220T1500Z-150220T2300Z/
/O.NEW.KTAE.FW.W.0006.150220T1500Z-150220T2300Z/
/O.CON.KTAE.FW.W.0005.000000T0000Z-150219T2300Z/
INLAND WALTON-CENTRAL WALTON-SOUTH WALTON-
223 PM CST THU FEB 19 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON FOR DURATIONS OF RELATIVE HUMIDITY BELOW 28 PERCENT
CONCURRENT WITH ERC VALUES OF 37 OR GREATER FOR FIRE WEATHER
ZONES 007...008...108...

...RED FLAG WARNING IS NOW EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON FOR WALTON COUNTY FLORIDA DUE TO LONG DURATIONS 
OF RELATIVE HUMIDITY BELOW 28 PERCENT CONCURRENT WITH ERC 
VALUES OF 37 OR GREATER...

* HUMIDITY...MINIMUM 17 TO 23 PERCENT.

* ERC...37 OR GREATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

BARRY
3 follow-up statements
067 
WWUS82 KTAE 200117
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
817 PM EST THU FEB 19 2015

...RED FLAG WARNING IS NOW EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON FOR WALTON COUNTY FLORIDA DUE TO LONG DURATIONS
OF RELATIVE HUMIDITY BELOW 28 PERCENT CONCURRENT WITH ERC VALUES
OF 37 OR GREATER...

...RED FLAG WARNING IS NOW IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON FOR SOUTHEAST ALABAMA DUE TO LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 25 PERCENT...

.RED FLAG CONDITIONS WILL LIKELY BE MET ONCE AGAIN ACROSS THE
SOUTHEAST CORNER OF ALABAMA AND WALTON COUNTY IN THE FLORIDA
PANHANDLE AND THE RESPECTIVE FIRE WEATHER WATCHES HAVE BEEN
UPGRADED TO A RED FLAG WARNING ON FRIDAY. THE DRY AIRMASS WILL
CONTINUE TO ENCOMPASS THE REMAINDER OF THE TRI-STATE REGION ON
FRIDAY BUT RED FLAG CRITERIA WILL NOT BE MET DUE TO LIGHT WINDS
AND HIGHER AVAILABLE FUEL MOISTURE.

ALZ065>069-200930-
/O.CON.KTAE.FW.W.0006.150220T1600Z-150220T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
717 PM CST THU FEB 19 2015

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 5 PM CST
FRIDAY FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT
FOR FIRE WEATHER ZONES 065...066... 067...068 AND 069...

* HUMIDITY...MINIMUM 17 TO 19 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

FLZ007-008-108-200930-
/O.CON.KTAE.FW.W.0006.150220T1500Z-150220T2300Z/
INLAND WALTON-CENTRAL WALTON-SOUTH WALTON-
717 PM CST THU FEB 19 2015

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 5 PM CST
FRIDAY FOR DURATIONS OF RELATIVE HUMIDITY BELOW 28 PERCENT
CONCURRENT WITH ERC VALUES OF 37 OR GREATER FOR FIRE WEATHER
ZONES 007...008...108...

* HUMIDITY...MINIMUM 17 TO 23 PERCENT.

* ERC...37 OR GREATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

BARRY
306 
WWUS82 KTAE 200621
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
121 AM EST FRI FEB 20 2015

...RED FLAG WARNING IS NOW EFFECT FROM THIS MORNING THROUGH
THIS EVENING FOR LEON AND WAKULLA COUNTIES IN FLORIDA DUE TO LONG 
DURATIONS OF RELATIVE HUMIDITY BELOW 28 PERCENT CONCURRENT WITH
ERC VALUES OF AROUND 37...

...RED FLAG WARNING REMAINS NOW EFFECT FROM THIS MORNING THROUGH
LATE THIS AFTERNOON FOR WALTON COUNTY FLORIDA DUE TO LONG
DURATIONS OF RELATIVE HUMIDITY BELOW 28 PERCENT CONCURRENT WITH
ERC VALUES OF 37 OR GREATER...

...RED FLAG WARNING IS NOW IN EFFECT FROM THIS MORNING THROUGH
LATE THIS AFTERNOON FOR SOUTHEAST ALABAMA DUE TO LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 25 PERCENT...

.THE DRY AIR MASS WILL CONTINUE TO ENCOMPASS THE REGION TODAY. RED 
FLAG WARNINGS CONTINUE FOR SOUTHEAST ALABAMA AND WALTON COUNTY 
FLORIDA AND HAVE NOW ALSO BEEN ISSUED FOR LEON AND WAKULLA COUNTIES 
IN FLORIDA. ERC VALUES WERE OBSERVED VERY NEAR CRITERIA IN THE 
LATTER TWO COUNTIES YESTERDAY AND ANOTHER VERY DRY AFTERNOON WITH RH 
DOWN IN THE TEENS IS EXPECTED TO BUMP THIS FUEL MOISTURE COMPONENT 
TO CRITICAL LEVELS TODAY. ONSHORE FLOW WILL INCREASE HUMIDITY LEVELS 
SUBSTANTIALLY FOR SATURDAY WITH RED FLAG CONDITIONS NOT EXPECTED 
NEXT WEEK. 

FLZ017-027-202100-
/O.EXB.KTAE.FW.W.0006.150220T1300Z-150221T0000Z/
LEON-INLAND WAKULLA-
121 AM EST FRI FEB 20 2015

...RED FLAG WARNING IN EFFECT FROM 8 AM THIS MORNING TO 7 PM EST
THIS EVENING FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW
28 PERCENT CONCURRENT WITH ERC VALUES AROUND 37 FOR FIRE WEATHER
ZONES 017 AND 027...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 7 PM EST
THIS EVENING. 

* HUMIDITY...MINIMUM 15 TO 17 PERCENT.

* ERC...AROUND 37.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

ALZ065>069-202100-
/O.EXT.KTAE.FW.W.0006.150220T1500Z-150220T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
1221 AM CST FRI FEB 20 2015

...RED FLAG WARNING NOW IN EFFECT FROM 9 AM THIS MORNING TO 5 PM
CST THIS AFTERNOON FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW
25 PERCENT FOR FIRE WEATHER ZONES 065...066... 067...068 AND
069...

* HUMIDITY...MINIMUM 18 TO 20 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

FLZ007-008-108-202100-
/O.CON.KTAE.FW.W.0006.150220T1500Z-150220T2300Z/
INLAND WALTON-CENTRAL WALTON-SOUTH WALTON-
1221 AM CST FRI FEB 20 2015

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
5 PM CST THIS AFTERNOON FOR DURATIONS OF RELATIVE HUMIDITY BELOW
28 PERCENT CONCURRENT WITH ERC VALUES OF 37 OR GREATER FOR FIRE
WEATHER ZONES 007...008...108...

* HUMIDITY...MINIMUM 20 TO 25 PERCENT INLAND AND 25 TO 28 NEAR THE
  COAST.

* ERC...37 OR GREATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$
262 
WWUS82 KTAE 202004
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
304 PM EST FRI FEB 20 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS 
AFTERNOON FOR WALTON COUNTY FLORIDA DUE TO LONG DURATIONS OF 
RELATIVE HUMIDITY BELOW 28 PERCENT CONCURRENT WITH ERC VALUES 
OF 37 OR GREATER...

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON FOR SOUTHEAST ALABAMA DUE TO LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 25 PERCENT...

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS 
EVENING FOR LEON AND WAKULLA COUNTIES IN FLORIDA DUE TO LONG 
DURATIONS OF RELATIVE HUMIDITY BELOW 28 PERCENT CONCURRENT 
WITH ERC VALUES OF AROUND 37...

.ONSHORE FLOW WILL INCREASE HUMIDITY LEVELS SUBSTANTIALLY
BEGINNING ON SATURDAY WITH RED FLAG CONDITIONS NOT EXPECTED IN 
THE NEAR FUTURE.

ALZ065>069-202300-
/O.CON.KTAE.FW.W.0006.000000T0000Z-150220T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
204 PM CST FRI FEB 20 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW
25 PERCENT FOR FIRE WEATHER ZONES 065...066... 067...068 AND
069...

* HUMIDITY...MINIMUM 18 TO 20 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

FLZ007-008-108-202300-
/O.CON.KTAE.FW.W.0006.000000T0000Z-150220T2300Z/
INLAND WALTON-CENTRAL WALTON-SOUTH WALTON-
204 PM CST FRI FEB 20 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON FOR DURATIONS OF RELATIVE HUMIDITY BELOW 28 PERCENT
CONCURRENT WITH ERC VALUES OF 37 OR GREATER FOR FIRE WEATHER
ZONES 007...008...108...

* HUMIDITY...MINIMUM 20 TO 25 PERCENT INLAND AND 25 TO 28 NEAR 
  THE COAST. 

* ERC...37 OR GREATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

FLZ017-027-210000-
/O.CON.KTAE.FW.W.0006.000000T0000Z-150221T0000Z/
LEON-INLAND WAKULLA-
304 PM EST FRI FEB 20 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING
FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW 28 PERCENT
CONCURRENT WITH ERC VALUES AROUND 37 FOR FIRE WEATHER ZONES
017 AND 027...

* HUMIDITY...MINIMUM 15 TO 17 PERCENT.

* ERC...AROUND 37.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

BARRY

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Feb 19, 1:55 PM CST, 28 minutes earlier.

Area forecast discussion, Feb 19, 1:55 PM CST, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
255 PM EST Thu Feb 19 2015

.Near Term [Through Tonight]...
With a very cold and dry airmass in place along with clear skies and
light winds, the stage is set for temperatures to plummet tonight.
How low they will go will depend on the length of time that the
winds go calm. Because the center of the surface high is centered
north of the area, winds may not go completely calm for an extended
length of time, so the official forecast is a degree or two above
MOS at most locations. However, this still results in upper teens to
lower 20s away from the coast and lower to mid 20s along the
panhandle coast, so a hard freeze warning will remain in place for
the entire area tonight.

.Short Term [Friday Through Saturday Night]...
A warming trend will begin on Friday as high pressure moves
eastward into the Western Atlantic and east southeasterly flow
starts to return moisture to the region. Some mid and upper level
cloudiness will lead to a mostly sunny day with temperatures
rebounding into the mid to upper 50s for most of the area.

Friday night will be a cool night but not nearly as chilly as the
past couple of days. Lows will be generally in the mid to upper
30s, with the coolest temperatures in eastern areas, further away
from the increasing cloud cover and building moisture.

Saturday/Saturday night the warming trend will continue as
moderate southerly flow brings even more Gulf moisture back into
the region. With partly cloudy skies, temperatures should easily
warm through the 60s with some locations even reaching the lower
70s.

.Long Term [Sunday Through Thursday]...
A cold front will approach from late in the day on Sunday and
stall across or just south of the area from Monday into Wednesday.
The models are having a challenge depicting how much rain is
expected during this time, in part because the upper support is
significantly lacking, remaining further to the north. It isn't
until Wednesday that the Eastern CONUS trough will further amplify
pushing the frontal boundary off to the south of the region. Thus,
the period from Mon-Wed will likely feature below normal
temperatures with low end chances of rain.

The tail end of the extended looks to be on the dry side, but the
pattern late Thursday and beyond suggest a stretch of cool and
unsettled weather will continue early into the weekend. Thus,
aside from a brief respite at the beginning of the long term
period, the cool conditions will continue.

&&

.Aviation...
[Through 18Z Friday] VFR conditions will prevail through the
period with northwest winds diminishing rapidly after sunset.

&&

.Marine...
Winds and seas should continue to decrease today as high pressure
builds just north of the marine area. Winds will increase out of
the south early on Saturday with a stretch of advisory conditions
through Saturday evening. The pressure gradient then relaxes by
Sunday with winds shifting to offshore by Monday as a frontal
boundary moves through the waters.

&&

.Fire Weather...
Red flag conditions will likely be met once again across the
southeast corner of Alabama and Walton county in the Florida
panhandle and the respective fire weather watches have been upgraded
to a Red flag warning on Friday. The dry airmass will continue to
encompass the remainder of the Tri-state region on Friday but Red
Flag criteria will not be met due to light winds and higher
available fuel moisture.

&&

.Hydrology...
The next chance of rain is expected to be next week, Monday
through Wednesday. Rainfall amounts will be on the low side,
generally less than 0.5 inches. As a result, river flooding is
not anticipated through the next several days.

&&

.Preliminary Point Temps/PoPs...

Tallahassee   19  56  39  71  50 /   0   0   0  10  10
Panama City   26  56  46  67  57 /   0   0   0  10  10
Dothan        21  53  40  70  51 /   0   0  10  10  20
Albany        19  50  36  69  49 /   0   0  10  10  10
Valdosta      20  54  33  71  51 /   0   0   0  10  10
Cross City    18  55  35  71  52 /   0   0   0   0  10
Apalachicola  27  55  47  67  57 /   0   0   0   0  10

&&

.TAE Watches/Warnings/Advisories...

FL...Hard Freeze Warning from 10 PM EST /9 PM CST/ this evening to 9
     AM EST /8 AM CST/ Friday for Calhoun-Central Walton-Coastal
     Bay-Coastal Dixie-Coastal Franklin-Coastal Gulf-Coastal
     Jefferson-Coastal Taylor-Coastal Wakulla-Gadsden-Holmes-
     Inland Bay-Inland Dixie-Inland Franklin-Inland Gulf-Inland
     Jefferson-Inland Taylor-Inland Wakulla-Inland Walton-
     Jackson-Lafayette-Leon-Liberty-Madison-South Walton-
     Washington.

     RIP CURRENT RISK until 7 PM EST /6 PM CST/ this evening for
     Coastal Franklin-Coastal Gulf-South Walton.

     Red Flag Warning until 5 PM CST this afternoon for Central
     Walton-Inland Walton-South Walton.

     Fire Weather Watch from Friday morning through Friday afternoon
     for Central Walton-Inland Walton-South Walton.

GA...Hard Freeze Warning from 10 PM this evening to 9 AM EST Friday
     for Baker-Ben Hill-Berrien-Brooks-Calhoun-Clay-Colquitt-
     Cook-Decatur-Dougherty-Early-Grady-Irwin-Lanier-Lee-Lowndes-
     Miller-Mitchell-Quitman-Randolph-Seminole-Terrell-Thomas-
     Tift-Turner-Worth.

AL...Hard Freeze Warning from 9 PM this evening to 8 AM CST Friday
     for Coffee-Dale-Geneva-Henry-Houston.

     Red Flag Warning until 6 PM CST this evening for Coffee-Dale-
     Geneva-Henry-Houston.

     Fire Weather Watch from Friday morning through Friday afternoon
     for Coffee-Dale-Geneva-Henry-Houston.

GM...None.

&&

NEAR TERM...DVD
SHORT TERM...GODSEY
LONG TERM...GODSEY
AVIATION...DVD
MARINE...GODSEY
FIRE WEATHER...BARRY
HYDROLOGY...GODSEY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 19, 2:06 AM CSTHard Freeze WarningTAECoffee, Dale, Geneva, Henry, Houston30 hr
Feb 19, 2:11 AM CSTFire Weather WatchTAECoffee, Dale, Geneva, Henry, Houston12 hr
Feb 19, 9:58 AM CSTRip Current StatementTAEFranklin, Gulf, Walton8 hr

Nearby

Red Flag Warnings in Alabama, 2015Red Flag Warnings in Florida, 2015Every red flag warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.